The interval in algebraic topology

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)51-62
Number of pages12
JournalIllinois Journal of Mathematics
Volume25
Issue number1
StatePublished - Jan 1 1981

Fingerprint

Algebraic topology
Interval

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The interval in algebraic topology. / Mielke, Marvin.

In: Illinois Journal of Mathematics, Vol. 25, No. 1, 01.01.1981, p. 51-62.

Research output: Contribution to journalArticle

@article{10e16999f6da40b2b5a4d2894a3cb34a,
title = "The interval in algebraic topology",
author = "Marvin Mielke",
year = "1981",
month = "1",
day = "1",
language = "English (US)",
volume = "25",
pages = "51--62",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "1",

}

TY - JOUR

T1 - The interval in algebraic topology

AU - Mielke, Marvin

PY - 1981/1/1

Y1 - 1981/1/1

UR - http://www.scopus.com/inward/record.url?scp=71449122878&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=71449122878&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:71449122878

VL - 25

SP - 51

EP - 62

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 1

ER -